MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERLOCK; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC SUPERLOCK; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SDGN447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pneumothorax (2012); Respiratory Failure (2484); No Code Available (3191)
Date of Event 07/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.Title electromagnetic navigational bronchoscopy: a safe and effective method for fiducial marker placement in lung cancer patients source the american surgeon.Volume 81 pages 659-662.Date of publication: july 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source of study, the safety and effectiveness of enb when used in fiducial marker placement.Sixty-four patients in this study had a total of 68 lung lesions.190 fiducial markers in these lesions.All fiducials placed were divided into two groups, those placed in the upper lobes and those placed in their middle and lower lobes.There were three (5%) unplanned hospital admissions; two patients with upper lobe markers and one patient with a lower lobe marker.One patient from each group (3%) suffered from respiratory failure and two patients (3%) with markers placed in the upper lobes developed a pneumothorax.

Brand Name
SUPERLOCK
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key8499949
Report Number3004962788-2019-00020
Device Sequence Number2515840
Product Code JAK
UDI-Device Identifier10884521539709
UDI-Public10884521539709
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDGN447
Device Catalogue NumberSDGN447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age74 YR